# SDR 2002F01074

- Difficulty date: July 2, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE, AFT VIBRATION ISOLATOR ASSEMBLY MOUNT BRACKET RUSTED AND CORRODED ON FRONT AND BACK SIDE.  (M)
